# SDR ASOA20141008291

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 33,782 hours, 19,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564066405
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 66 WAS FOUND TO DAMAGED BETWEEN STRINGERS 17-19L.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A SPLICE REPAIR IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
